MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VITAWAVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES DR VITAWAVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number VWCA2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dqe, qaq, mud, dxn, dsb, fll, qms, olw.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.An mdr was submitted against the pc1q.A supplemental report will be submitted once the report id is available.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, a vitawave cuff with a pc1q was not correlating with the blood pressure cuff.The finger cuff and cable set displayed lower than normal diastolic blood pressures.Both devices were connected to a hemosphere steam.There was no patient harm.It is unknown if the cuff or cable caused the issue.
 
Additional Manufacturer Narrative
The device was disposed.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.In addition, a device history record cannot be completed without a lot number.Report with fda report id number 2015691-2026-10425 was submitted for the pc1q that was used during the case.

Brand Name
VITAWAVE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23891147
Report Number2015691-2025-10592
Device Sequence Number12667876
Product Code DQK
UDI-Device Identifier00690103219609
UDI-Public00690103219609
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVWCA2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown